Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access May 19, 2015

Commuting Conditions of the k-th Cho operator with the structure Jacobi operator of real hypersurfaces in complex space forms

  • Konstantina Panagiotidou and Juan de Dios Pérez
From the journal Open Mathematics

Abstract

In this paper three dimensional real hypersurfaces in non-flat complex space forms whose k-th Cho operator with respect to the structure vector field ξ commutes with the structure Jacobi operator are classified. Furthermore, it is proved that the only three dimensional real hypersurfaces in non-flat complex space forms, whose k-th Cho operator with respect to any vector field X orthogonal to structure vector field commutes with the structure Jacobi operator, are the ruled ones. Finally, results concerning real hypersurfaces in complex hyperbolic space satisfying the above conditions are also provided.

References

[1] Berndt J., Real hypersurfaces with constant principal curvatures in complex hyperbolic space, J. Reine Angew. Math., 1989, 395, 132-141 10.1515/crll.1989.395.132Search in Google Scholar

[2] Cho J.T., CR-structures on real hypersurfaces of a complex space form, Publ. Math. Debrecem, 1999, 54, 473-487 10.5486/PMD.1999.2081Search in Google Scholar

[3] Cho J.T., Pseudo-Einstein CR-structures on real hypersurfaces of a complex space form, Hokkaido Math. J., 2008, 37, 1-17 10.14492/hokmj/1253539581Search in Google Scholar

[4] Ivey T.A., Ryan P.J., The structure Jacobi operator for real hypersurfaces in CP2 and CH2, Results Math., 2009, 56, 473-488 10.1007/s00025-009-0380-2Search in Google Scholar

[5] Ivey T.A., Ryan P.J., Hopf hypersurfaces of small Hopf principal curvature in CH2, Geom. Dedicata, 2009, 141, 147-161 10.1007/s10711-008-9349-7Search in Google Scholar

[6] Maeda Y., On real hypersurfaces of a complex projective space, J. Math. Soc. Japan, 1976, 28, 529-540 10.2969/jmsj/02830529Search in Google Scholar

[7] Montiel S., Real hypersurfaces of a complex hyperbolic space, J. Math. Soc. Japan, 1985, 35, 515-535 10.2969/jmsj/03730515Search in Google Scholar

[8] Montiel S., Romero A., On some real hypersurfaces of a complex hyperbolic space, Geom. Dedicata, 1986, 20, 245-261 10.1007/BF00164402Search in Google Scholar

[9] Niebergall R., Ryan P.J., Real hypersurfaces in complex space forms, Math. Sci. Res. Inst. Publ., 1997, 32, 233-305 Search in Google Scholar

[10] Okumura M., On some real hypersurfaces of a complex projective space, Trans. Amer. Math. Soc., 1975, 212, 355-364 10.1090/S0002-9947-1975-0377787-XSearch in Google Scholar

[11] Panagiotidou K., Xenos Ph.J, Real hypersurfaces in CP2 and CH2 whose structure Jacobi operator is Lie D-parallel, Note Mat., 2012, 32, 89-99 Search in Google Scholar

[12] Pérez J.D., Commutativity of Cho and structure Jacobi operators of a real hypersurface in a complex projective space, Ann. di Mat. (in press), DOI 10.1007/s10231-014-0444-0 Search in Google Scholar

[13] Takagi R., On homogeneous real hypersurfaces in a complex projective space, Osaka J. Math., 1973, 10, 495-506 Search in Google Scholar

[14] Tanno S., Variational problems on contact Riemannian manifolds, Trans. Am. Math. Soc., 1989, 314, 349-379 10.1090/S0002-9947-1989-1000553-9Search in Google Scholar

Received: 2014-11-19
Accepted: 2015-4-1
Published Online: 2015-5-19

©2015 Konstantina Panagiotidou and Juan de Dios Pérez

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 27.2.2024 from https://www.degruyter.com/document/doi/10.1515/math-2015-0032/html
Scroll to top button